Posted by Vincent_QC on December 21, 2008, at 6:09:57
In reply to Re: Whats your sleep med? If bad Med induced insom » Vincent_QC, posted by ParnateStarted2008 on December 20, 2008, at 15:09:08
Hummm...I had another very long night (3 1/2 h) of sleep. I had to pop-up some Zopiclone pills to be able to fall asleep. I hate them and the bitter taste in the mouth they leave the day after (well in my case it's the same day...lol) is really bad. If it's suppose to help to sleep, i'm wondering why i'm in front of my Laptop 3 hours later, full awake but with a very nice headache...Anyway, I had nothing else to use since I return the seroquel-xr bottle at the drugstore and i'm not sure if I can use the remeron.
I have another question for you ParnateStarted2008. Did you have some "libido" problems with the Parnate?. Sorry for the "straight to head" question...but I experience that kind of problems, and i'm wondering if it's normal or not? I remember that only Nardil give me that kind of problem and Paxil also...I will not enter all the details about my libido problem, but that's not very easy to handle...lol ;-)
Anyway, seem to be another great day, lying in the bed all the afternoon...trying to recuperate a little bit of sleep I dodn't have last night. Snowstorm tonight here so I will probably stay at home and take it easy...for a change...lol
Change of subject here...I think I will up my dose at 30 mg tomorrow...i'm not suppose but after 6 days at 20mg, I feel ready to do it, I hope everything will be fine...Should I take 20mg in one shoot in the morning and 10mg in the middle of the afeternoon, or I should take the 10mg pill before, like at the 12 PM?... I should ask how many times you leave between your doses ?
Well, thanks for you answer ;-)You're a really good source of informations as well a nice person ;-)